MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH

SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH
Model Number 110201030032
Medical Device Problem Codes Fluid/Blood Leak (1250); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that there is a loss of seal between the end of the tubing and the end of the tulip needle.Once the needle is in the vein and the tube is connected, blood begins to flow into the tube and between the device, causing a significant loss of blood outside the device.New blood collection wings are less optimal in terms of dexterity and quality.Sol-care safety blood collection needles blue and green model.More specifically, the tubing is much less easy and comfortable to use, and the plastic part of the winged needle tends to move when searching for a vein during blood collection.Blood sampling with blue wings, type sol-care 110201030030, batch 0541120006, in the clinic.Hole in the tubing at the connection between the tubing and the white part screwed onto the vacutainer.Blood collection was impossible because the tubes did not fill up due to vacuum loss.Consequence: patient had to be pricked again.
 
Additional Manufacturer Narrative
Investigation inprogress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.We followed up with the customer to obtain incident-related samples and photos, but no further information was available.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.

Brand Name
SOL-CARE
Common Device Name
SOL-CARE SAFETY BLOOD COLLECTION NEEDLE 23G*3/4*7INCH
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key23376971
Report Number3014312726-2025-00203
Device Sequence Number8871825
Product Code JKA
UDI-Device Identifier00818392017274
UDI-Public(01)00818392017274(10)05412006
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110201030032
Device Lot Number05412006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown